MathSciNet Relay Station
MathSciNet bibliographic data
MR1859668 52A38 (26B25 52A40)
Borwein, D.; Borwein, J.; Fee, G.; Girgensohn, R. Refined convexity and special cases of the Blaschke-Santalo inequality. Math. Inequal. Appl. 4 (2001), no. 4, 631–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement